TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
unknown29 Offline
Member
Welcome me, I'm new!
*
 
unknown29's Avatar
 

Posts: 3
Join Date: October 15th 2012

Question Citalopram - October 15th 2012, 06:47 PM

I take 20mg of Citalopram daily but have had my worst day yet, I took [X] in one dose to try and ease my pain but after a good cry i am realising i have been very silly. what are the possible consequences of my actions? I feel ok, a bit shakey but not ill or dosey?

Last edited by Palmolive; October 17th 2012 at 10:10 PM. Reason: Removing possible triggering content
   
  (#2 (permalink)) Old
Stay determined
Jeez, get a life!
***********
 
Gingerbread Latte's Avatar
 
Name: Cara
Age: 26
Gender: Female
Location: Scotland

Posts: 6,716
Blog Entries: 136
Join Date: January 6th 2009

Re: Citalopram - October 15th 2012, 06:51 PM

Even if you don't feel ill you should go and see a doctor to get things checked out. Sometimes overdosing damages your organs but you don't see symptoms until the damage is a lot and most of the time it's too late to reverse the changes so you really should make sure they're not damaged.


   
  (#3 (permalink)) Old
unknown29 Offline
Member
Welcome me, I'm new!
*
 
unknown29's Avatar
 

Posts: 3
Join Date: October 15th 2012

Re: Citalopram - October 15th 2012, 07:02 PM

Quote:
Originally Posted by The Morrigan View Post
Even if you don't feel ill you should go and see a doctor to get things checked out. Sometimes overdosing damages your organs but you don't see symptoms until the damage is a lot and most of the time it's too late to reverse the changes so you really should make sure they're not damaged.
Thank you so much for your reply, I wasn't sure i'd get one. I will talk to my GP and get myself checked over for damage. Thank you
   
  (#4 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 24
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2317
Join Date: January 31st 2009

Re: Citalopram - October 15th 2012, 07:22 PM

Hi there.

Just because you are prescribed that amount doesn't mean that's the maximum dose. I know people who have been on lose and more than what you are on for this medication. I hope that the amount you took isn't dangerous but I definitely think its best to talk to your doctor about it to make sure it isn't dangerous. If you feel start to feel unwell, seek medical help straight away.

Taking more than your prescribed dose won't help. That's because anti-depressants are not like pain killers and take half an hour to kick in and to make you feel better. They can take 8-12 weeks to help when you first start taking them and taking several at once won't work. I don't know what's going on for you right now but know that if you need anything, we're always here. You're more than welcome to talk to us about anything

Take good care,
Jessie


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod

Last edited by Palmolive; October 16th 2012 at 09:37 PM.
   
1 user(s) liked this post or found it helpful.
  (#5 (permalink)) Old
unknown29 Offline
Member
Welcome me, I'm new!
*
 
unknown29's Avatar
 

Posts: 3
Join Date: October 15th 2012

Smile Re: Citalopram - October 16th 2012, 04:51 PM

Morning after the night before and luckily i am fine with no problems other than lack of sleep. I am certainly old enough to know better and can't for the life of me believe i was that silly. by this time in my life i should be more controlled! Thank you both for the advise and just for being there.


x
   
  (#6 (permalink)) Old
bellatink Offline
Member
Not a n00b
**
 
bellatink's Avatar
 
Name: Steph
Gender: Female
Location: UK

Posts: 68
Join Date: October 10th 2012

Re: Citalopram - October 16th 2012, 05:05 PM

Hi, I agree to get it checked with your gp. I hope you're feeling brighter today.
   
Closed Thread

Bookmarks

Tags
citalopram, suicide depression help

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.